# SDR QREA2013111200001

- Difficulty date: November 7, 2013
- Submitted: November 12, 2013
- Operation: Air carrier
- Aircraft: N717HA
- Make and model: Cessna 525A
- Aircraft serial: 525A0079
- Aircraft time: 3,424 hours, 3,082 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Uplock Hook
- Part number: 632750117
- Condition: Cracked
- Location: Zone 700
- Part time: 3,424 hours, 3,082 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HYDRAULIC ON AND GEAR UNLOCK LIGHT CAME ON DURING DECENT, FOLLOWED BY A THUMPING NOISE FROM THE LT GEAR.  GEAR EXTENDED NORMALLY WITH 3 GREEN.  LANDED AND CALL DOM.  DOM ASKED THE PILOT TO LOOK AT THE UPLOCK HOOK ON THE LT GEAR.  SHOWED UPLOCK HOOK CRACKED.  FERRY PERMIT REQUESTED AFTER AN INSPECTION WAS CONDUCTED.  LANDING GEAR CONTROL CB COLLARED AND ACFT FERRIED TO SERVICE CENTER.  HOOK AND POSITION SWITCH WERE REPLACED AND ACFT RETURNED TO SERVICE.  RT UPLOCK HOOK WAS INSPECTED, NO DEFECTS FOUND.
